MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION NOVA MAX PLUS BLOOD GLUCOSE MONITORING SYSTEM

NOVA BIOMEDICAL CORPORATION NOVA MAX PLUS BLOOD GLUCOSE MONITORING SYSTEM
Catalog Number 43435
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the call to customer support, it was revealed that the consumer did not perform a control solution test for integrity before use their initial test strips as instructed in our directions for use.While on the call with the complainant two control solution tests were performed.The results obtained indicated that the meter and test strips were performing as intended.The difference in the two blood glucose values reported by the complainant are clinically significant.There was no report of any adverse event, there was no form of intervention required as a result of the difference in glucose readings.The meter and test strips are expected to be returned for failure analysis.
 
Event or Problem Description
Complainant was concerned about the difference in her bg readings.
 
Additional Manufacturer Narrative
Complaint is not confirmed.The complainant did not return the glucose meter or the test strips in question.Although the complainant did not return the blood glucose test strips in question, qa retain test strips from the same lot were utilized to complete the investigation.Results obtained were within specification.The dhr was complete and contained all relevant data indicating the product put into finished goods met all specifications.Nova biomedical will continue to monitor for recurrence as part of our post market surveillance program.

Brand Name
NOVA MAX PLUS BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
39 manning rd
billerica MA 01821
MDR Report Key8286062
Report Number3004193489-2019-00001
Device Sequence Number11260337
Product Code NBW
UDI-Device Identifier00385480434355
UDI-Public00385480434355
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K091547
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/12/2019
Device Catalogue Number43435
Device Lot Number1020817102
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1